# SDR DALA2023111309309

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 61,301 hours, 43,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE LH & RH FWD OVERWING EXIT FLOOR LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK POWER SUPPLY AT STA 342R PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #5070246)
